Positive Solutions of a Nonlinear Neutral Equation with Positive and Negative Coefficients

Authors: Cheng, S.S.1; Guan X.-P.2; Yang, J.2

Source: Acta Mathematica Hungarica, Volume 86, Number 3, February 2000 , pp. 169-192(24)

Publisher: Springer

Buy & download fulltext article:


Price: $47.00 plus tax (Refund Policy)


In this paper, a class of nonlinear neutral equations with positive and negative coefficients is considered. Several conditions for the existence and nonexistence of eventually positive solutions are obtained. These conditions extend and improve some of the existing criteria in the literature.

Document Type: Regular Paper

Affiliations: 1: Department of Mathematics Tsing Hua Univeristy Hsinchu Taiwan 30043 2: Department of Mathematics and Physics Yanshan Univeristy Qinhuangdao, Hebei 066004 P. R. China

Publication date: February 1, 2000

Related content


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page